MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR

CVRX, INC BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR
Model Number 1036
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Twiddlers Syndrome (4563)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was the patient was rotating the device in the pocket.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.Around (b)(6) 2026, the patient experienced movement with their ipg.An x-ray was done.Per the physician, the root cause of the event was that the patient was rotating the device in the pocket.On (b)(6) 2026, a successful pocket revision was done.The lead was straightened and the device was secured in the medial pocket.It was noted that the lead and impedance were tested and were both within normal range.

Brand Name
BAROSTIM NEO2
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
7634162856
MDR Report Key25610246
Report Number3007972010-2026-00077
Device Sequence Number5405343
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)260304
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/04/2026
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale